OaM cover

Operators and Matrices

Volume: 5

Year: 2011


Issue: 3 (September, 2011)
Article number / DOI Authors / Title Pages Abstract Article
05-26 Sungeun Jung, Yoenha Kim, Eungil Ko: On 2×2 operator matrices 365–388 View View
05-27 Carsten Michels: Estimating eigenvalues of matrices by induced norms 389–407 View View
05-28 Sawinder P. Kaur: Sign preservation properties of some nonlinear transformations 409–416 View View
05-29 C. S. Kubrusly, B. P. Duggal: Quasi-similar k-paranormal operators 417–423 View View
05-30 Chirakkal Easwaran, Lawrence Fialkow: Positive linear functionals without representing measures 425–434 View View
05-31 Rafael del Rio, Luis O. Silva: Spectral measures of Jacobi operators with random potentials 435–448 View View
05-32 Yun-Su Kim: Algebraic elements and invariant subspaces 449–454 View View
05-33 Jonathan R. Partington, Elodie Pozzi: Universal shifts and composition operators 455–467 View View
05-34 N. L. Braha, K. Tanahashi: SVEP and Bishop's property for k *-paranormal operators 469–472 View View
05-35 M. Mursaleen, Abdullah K. Noman: The Hausdorff measure of noncompactness of matrix operators on some BK spaces 473–486 View View
05-36 Hyoung Joon Kim: Hyperinvariant subspaces for operators having a normal part 487–494 View View
05-37 Naoharu Ito, Reinhold Küstner, Harald K. Wimmer: Self-inversive matrix polynomials with semisimple spectrum on the unit circle 495–503 View View
05-38 Vasile Lauric: The density of the range of X ↦ AX-XB with A, B* M-hyponormals 505–510 View View
05-39 Don Hadwin, Ileana Ionascu, Michael McHugh, Hassan Yousefi: -orbit reflexive operator 511–527 View View
05-40 Chung-Wen Tsai: The orthogonality structure determines a C*-algebra with continuous trace 529–540 View View
05-41 M. Eshaghi Gordji, N. Ghobadipour, Choonkil Park: Jordan *-homomorphisms on C*-algebras 541–551 View View